Please use this identifier to cite or link to this item: https://rfos.fon.bg.ac.rs/handle/123456789/2402
Full metadata record
DC FieldValueLanguage
dc.creatorShamoyan, Romi F.
dc.creatorMihić, Olivera
dc.date.accessioned2023-05-12T11:45:35Z-
dc.date.available2023-05-12T11:45:35Z-
dc.date.issued2022
dc.identifier.issn2346-8092
dc.identifier.urihttps://rfos.fon.bg.ac.rs/handle/123456789/2402-
dc.description.abstractWe provide some new sharp assertions on the action of the Toeplitz operator T phi in new F-alpha(p,q) type spaces of analytic functions of several complex variables extending previously known assertions proved by various authors.en
dc.publisherA. Razmadze Mathematical Institute of Iv. Javakhishvili Tbilisi State University
dc.relationinfo:eu-repo/grantAgreement/MESTD/Basic Research (BR or ON)/174017/RS//
dc.rightsopenAccess
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/
dc.sourceTransactions of A. Razmadze Mathematical Institute
dc.subjectUnit disken
dc.subjectToeplitz operatoren
dc.subjectPolydiscen
dc.subjectHardy-Lizorkin spacesen
dc.subjectHardy spacesen
dc.subjectBergman spacesen
dc.subjectAnalytic functionen
dc.titleOn some sharp estimates of toeplitz operator in some spaces of hardy-lizorkin type of analytic functions in the polydiscen
dc.typearticle
dc.rights.licenseBY
dc.citation.epage300
dc.citation.issue2
dc.citation.other176(2): 297-300
dc.citation.spage297
dc.citation.volume176
dc.identifier.rcubconv_3739
dc.identifier.scopus2-s2.0-85139071051
dc.identifier.wos000836317800016
dc.type.versionpublishedVersion
item.cerifentitytypePublications-
item.fulltextNo Fulltext-
item.grantfulltextnone-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:Radovi istraživača / Researchers’ publications
Show simple item record

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons